# SDR HEEA080437

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 1,993 hours
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Part number: PHI0506001803
- Condition: Fractured
- Location: Navigation Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

ANTENNA BROKE OFF APPROXIMATELY 3/4 INCHES FROM BASE.  THE LOOSE END CONTACTED AND DAMAGED TAIL ROTOR BLADE AND ONE MAIN ROTOR BLADE WHILE ROTORS WERE IN MOTION. REPLACED TAIL ROTOR AND MAIN ROTOR BLADE.
